A 22-year-old female asked:
Right ovarian pain after tking clomid (clomiphene) the doctor said everything looked fine saw 10 follicles why did i have pain if they were small in size?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 31 years experience
Ovulation Pain: Ovulation can sometimes cause pain and induced ovulation (clomid (clomiphene) use) can cause increased pain from more follicular developement than usual. If your ultrasound was negative for hyperstimulation (or very large cysts) you should not have a torsed or twisted ovary. If your pain is severe or increasing, go back to your doc & have them repeat the ultrasound. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
5.5k viewsAnswered >2 years ago
Last updated Dec 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.